# SDR ASAA1058314

- Difficulty date: September 28, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 9,326 hours, 3,001 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: 286A2415
- Condition: Misrouted
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 800 23EO 00095 1 STEP 16 FOUND EXISTING WIRE BUNDLE W2415 DOES NOT MATCH ROUTING PER DWG A 80023EO00095 13 FROM RTP NR 2 TO BELOW P 8 (CLAMPED IN 2413 BUNDLE LOCATION) OF P 8 TO LOWER FLOOR TRANSITION.  REF L/P NR 6715232 FOR ACCOMPLISHMENT OF EA 800 23EA 04067 1.  WIRE BUNDLE W2415 RE-ROUTED REF T/C 800 23EA 04067 1.
